| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
During surgery, the surgeon encountered unexpected fibrosis, and it was not possible to achieve full insertion (channels 11 and 12 were extra-cochlear).The surgeon decided to replace the implant with a shorter electrode array.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage.According to the information received from the field a complete insertion of the electrode was not achieved at implantation surgery due to unexpected fibrosis.Further several channels showed hi status likely due to air over the electrode contacts.A back-up device with a shorter electrode type was implanted successfully.This is a final report.